| Model Number |
1012538-60 |
| Medical Device Problem Codes |
Stretched (1601); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the av fistula.The 10x60mm abs pro self expanding stent system (sess) was implanted at the target lesion without issue.However, after post dilatation the stent appeared to have slightly elongated and a buckle appeared at a turn in the artery wall at a side branch at the target lesion.Although, there was no issue with flow or patient effect, out precaution the physician decided to implant a covered stent in the middle of the implanted abs pro stent to ensure the stent was adhered to the vessel.There was no adverse patient sequela.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As reported, the 10x60mm absolute pro self-expanding stent system was implanted at the target lesion without issue, it is possible that during post dilatation interaction between the implanted stent and the post dilatation balloon/device resulted in the reported stretched stent and the reported stent material deformation; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.The treatment appears to be related to the operational context of the procedure as out of precaution the physician decided to implant a covered stent in the middle of the implanted abs pro stent to ensure the stent was adhered to the vessel.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.